# SDR 9505752275

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 32EN144
- Condition: Inoperative
- Location: Stab Trim Warn
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF TAKEOFF POWER, INTERMITTENT WARNING HORN SOUNDED.  ABORTED TAKEOFF, RECYCLED FLAP AND SPEED BRAKE CONTROLS.  ON SECOND DEPARTURE ATTEMPT, SAME RESULTS OCCURRED.  RETURNED TO THE GATE AND DEPLANED AIRCRAFT.  MAINTENANCE FOUND S532 UPPER STABILIZER TRIM WARNING SWITCH INOPERATIVE.  REPLACED SWITCH AND PERFORMED OPERATIONAL CHECK, NO DISCREPANCIES NOTED.
